System diagnostics of socio-economic processes
System analysis in medicine and biology
Methods and models of system analysis
Dynamic systems
M.V. Morozov Estimate for solutions of time-periodic homogeneous differential inclusion with asymptotically stable set
M.V. Morozov Estimate for solutions of time-periodic homogeneous differential inclusion with asymptotically stable set

Abstract.

Estimate of exponential type for solutions of time-periodic homogeneous differential inclusion with asymptotically stable set was obtained.

Keywords:

time-periodic homogeneous differential inclusion, asymptotically stable set.

PP. 101-103.

DOI: 10.14357/20790279180410

References

1. Morozov M.V. On properties of the solutions of time-periodic differential inclusions with asymptotically stable sets // Proceedings of Institute of Systems Analysis, 2017, Vol. 67, No. 3, PP. 13-19.
2. Filippov A.F. Differential equations with discontinuous right-hand side, Moscow, Nauka, 1985.
3. Morozov M.V. Properies of solutions of periodic differential inclusions // Differential equations, Vol. 36, No. 5, 2000, PP. 677-682.
 

2023-73-4
2023-73-3
2023-73-2
2023-73-1

© ФИЦ ИУ РАН 2008-2018. Создание сайта "РосИнтернет технологии".